Estimate of spectral gap for continuous gas
Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 4, p. 387-409
@article{AIHPB_2004__40_4_387_0,
     author = {Wu, Liming},
     title = {Estimate of spectral gap for continuous gas},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {40},
     number = {4},
     year = {2004},
     pages = {387-409},
     doi = {10.1016/j.anihpb.2003.11.003},
     zbl = {1042.60073},
     mrnumber = {2070332},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2004__40_4_387_0}
}
Wu, Liming. Estimate of spectral gap for continuous gas. Annales de l'I.H.P. Probabilités et statistiques, Tome 40 (2004) no. 4, pp. 387-409. doi : 10.1016/j.anihpb.2003.11.003. http://www.numdam.org/item/AIHPB_2004__40_4_387_0/

[1] C Ané, M Ledoux, On logarithmic Sobolev inequalities for continuous random walks on graphs, Probab. Theory Related Fields 116 (2000) 573-602. | MR 1757600 | Zbl 0964.60063

[2] T Bodineau, B Heffler, The log-Sobolev inequality for unbounded spin systems, J. Funct. Anal. 166 (1) (1999) 168-178. | MR 1704666 | Zbl 0972.82035

[3] T Bodineau, B Heffler, Correlation, spectral gap and log-Sobolev inequalities for unbounded spin systems, in: Differential Equations and Math. Phys., Amer. Math. Soc, Providence, RI, 2000, pp. 51-66. | MR 1764741 | Zbl 1161.82306

[4] L Bertini, N Cancrini, F Cesi, The spectral gap for a Glauber-type dynamics in a continuous gas, Ann. Inst. H. Poincaré PR 38 (1) (2002) 91-108. | Numdam | MR 1899231 | Zbl 0994.82054

[5] F Cesi, Quasi-factorisation of entropy and log-Sobolev inequalities for Gibbs random fields, Probab. Theory Related Fields 120 (2001) 569-584. | MR 1853483 | Zbl 1086.82002

[6] P Dai Pra, A.M Paganoni, G Posta, Entropy inequalities for unbounded spin systems, Ann. Probab. 30 (4) (2000) 1959-1976. | MR 1944012 | Zbl 1013.60076

[7] A Holley, D.W Stroock, Nearest neighbor birth and death processes on the real line, Acta Mathematica 140 (1978) 103-154. | MR 488380 | Zbl 0405.60090

[8] O Kallenberg, Foundations of Modern Probability, Springer-Verlag, 1997. | MR 1464694 | Zbl 0892.60001

[9] F Martinelli, Lectures on Glauber dynamics for discrete spin models, in: Ecole d'Eté de Saint-Flour (1997), Lect. Notes in Math., vol. 1717, Springer, 1999, pp. 93-191. | MR 1746301 | Zbl 1051.82514

[10] M Ledoux, Logarithmic Sobolev inequalities for unbounded spin systems revisited, in: Séminaire de Probabilités, Lect. Notes Math., vol. 1755, Springer, 2001, pp. 167-194. | Numdam | MR 1837286 | Zbl 0979.60096

[11] T.M Ligget, Interacting Particle Systems, Springer-Verlag, 1985. | Zbl 0559.60078

[12] S.L Lu, H.T Yau, Spectral gap and logarithmic Sobolev inequality for Kawasaki and Glauber dynamics, Comm. Math. Phys. 156 (1993) 399-433. | MR 1233852 | Zbl 0779.60078

[13] Yu. Kondratiev, E. Lytvynov, Glauber dynamics of continuous particle systems, Preprint, 2003.

[14] Y.H Mao, Strong ergodicity for Markov processes by coupling method, J. Appl. Probab. 39 (4) (2002) 839-852. | MR 1938175 | Zbl 1019.60077

[15] S Olla, C Tremoulet, Equilibrium fluctuations for interacting Ornstein-Uhlenbeck particles, Comm. Math. Phys. (2003). | Zbl 1013.82014

[16] J Picard, Formule de dualité sur l'espace de Poisson, Ann. Inst. H. Poincaré (Prob. Stat.) 32 (4) (1996) 509-548. | Numdam | MR 1411270 | Zbl 0859.60045

[17] D Ruelle, Statistical Mechanics: Rigorous Results, Benjamin, 1969. | MR 289084 | Zbl 0177.57301

[18] D.W Stroock, B Zegarlinski, The equivalence between the logarithmic Sobolev inequality and the Dobrushin-Shlosman mixing condition, Comm. Math. Phys. 144 (1992) 303-323. | Zbl 0745.60104

[19] D.W Stroock, B Zegarlinski, The logarithmic Sobolev inequality for discrete spin systems on the lattice, Comm. Math. Phys. 149 (1992) 175-193. | MR 1182416 | Zbl 0758.60070

[20] D Surgailis, On the multiple Poisson stochastic integrals and associated Markov semigroups, Probab. Math. Stat. 3 (1984) 217-239. | MR 764148 | Zbl 0548.60058

[21] L Wu, A new modified logarithmic Sobolev inequality for Poisson point processes and several applications, Probab. Theory Related Fields 118 (2000) 427-438. | MR 1800540 | Zbl 0970.60093

[22] L Wu, Uniqueness of Nelson's diffusions, Probab. Theory Related Fields 114 (1999) 549-585. | MR 1709280 | Zbl 0936.60072

[23] N Yoshida, The equivalence of the logarithmic Sobolev inequality and a mixing condition for unbounded spin systems on the lattice, Ann. Inst. H. Poincaré (Prob. Stat.) 37 (2001) 223-243. | Numdam | MR 1819124 | Zbl 0992.60089